Self-adaption of mutation operator and probability for permutation representations in genetic algorithms

Serpell, M. and Smith, J. (2010) Self-adaption of mutation operator and probability for permutation representations in genetic algorithms. Evolutionary Computation, 18 (3). pp. 491-514. ISSN 1063-6560

[img]
Preview
PDF - Published Version
473kB

Publisher's URL: http://dx.doi.org/10.1162/EVCO_a_00006


Item Type:Article
Additional Information:Serpell, Martin and Smith, Jim (2010) Self-adaption of mutation operator and probability for permutation representations in genetic algorithms. Evolutionary Computation, 18 (3). pp. 419-514. ISSN 1063-6560 © 2010 by the Massachusetts Institute of Technology. Available from http://www.mitpressjournals.org/loi/evco
Uncontrolled Keywords:self-adaptation, mutation operator, probability, permutation representations, genetic algorithms
Faculty/Department:Faculty of Environment and Technology > Department of Computer Science and Creative Technologies
ID Code:11064
Deposited By: A. Lawson
Deposited On:25 Aug 2010 08:34
Last Modified:12 Aug 2013 09:45

Request a change to this item

Total Document Downloads in Past 12 Months

Document Downloads

Total Document Downloads

More statistics for this item...
Copyright 2013 © UWE better together